Works matching DE "GLOBAL analysis (Mathematics)"
Results: 2408
Correction: Ambient and household PM<sub>2.5</sub> pollution and adverse perinatal outcomes: A meta-regression and analysis of attributable global burden for 204 countries and territories.
- Published in:
- 2021
- By:
- Publication type:
- Correction Notice
Correction: Ambient and household PM2.5 pollution and adverse perinatal outcomes: A meta-regression and analysis of attributable global burden for 204 countries and territories.
- Published in:
- 2021
- By:
- Publication type:
- corrected article
Spatially Varying Relationships of New Firm Formation in the United States.
- Published in:
- Regional Studies, 2011, v. 45, n. 6, p. 773, doi. 10.1080/00343401003713415
- By:
- Publication type:
- Article
THE BOLTZMANN EQUATION WITHOUT ANGULAR CUTOFF IN THE WHOLE SPACE:: II, GLOBAL EXISTENCE FOR HARD POTENTIAL.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 2, p. 113, doi. 10.1142/S0219530511001777
- By:
- Publication type:
- Article
Expected effects of the US tax reform on other countries: global and local survey evidence.
- Published in:
- International Tax & Public Finance, 2020, v. 27, n. 6, p. 1608, doi. 10.1007/s10797-020-09618-1
- By:
- Publication type:
- Article
Affine surfaces in R<sup>4</sup> with planar geodesics with respect to the affine metric.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 4, p. 313
- By:
- Publication type:
- Article
On spectrums of certain harmonic functions attached to the Riemann zeta-function.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 1/2, p. 103, doi. 10.1023/B:AMHU.0000045534.41502.3e
- By:
- Publication type:
- Article
Analysis of alignment algorithms with mixed dimensions for dimensionality reduction Analysis of alignment algorithms with mixed dimensions for dimensionality reduction.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 369, doi. 10.1002/nla.1834
- By:
- Publication type:
- Article
Multisplitting for regularized least squares with Krylov subspace recycling.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 4, p. 655, doi. 10.1002/nla.797
- By:
- Publication type:
- Article
Experimental analysis of a Fast Adaptive Composite-based grid expansion scheme for open boundary problems.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 2, p. 268, doi. 10.1002/nla.1807
- By:
- Publication type:
- Article
Computational experience with numerical methods for nonnegative least-squares problems.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 3, p. 363, doi. 10.1002/nla.732
- By:
- Publication type:
- Article
Semilocal and global convergence of the Newton-HSS method for systems of nonlinear equations.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 3, p. 299, doi. 10.1002/nla.713
- By:
- Publication type:
- Article
A nonuniform L2 formula of Caputo derivative and its application to a fractional Benjamin–Bona–Mahony‐type equation with nonsmooth solutions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 3, p. 579, doi. 10.1002/num.22441
- By:
- Publication type:
- Article
Global and site‐specific analysis of protein glycosylation in complex biological systems with Mass Spectrometry.
- Published in:
- Mass Spectrometry Reviews, 2019, v. 38, n. 4/5, p. 356, doi. 10.1002/mas.21586
- By:
- Publication type:
- Article
A new method for classification and parametric representation of freeform surface feature.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 57, n. 1-4, p. 271, doi. 10.1007/s00170-011-3271-0
- By:
- Publication type:
- Article
mfEGRA: Multifidelity efficient global reliability analysis through active learning for failure boundary location.
- Published in:
- Structural & Multidisciplinary Optimization, 2021, v. 64, n. 2, p. 797, doi. 10.1007/s00158-021-02892-5
- By:
- Publication type:
- Article
Uncertainty quantification and global sensitivity analysis for progressive failure of fiber-reinforced composites.
- Published in:
- Structural & Multidisciplinary Optimization, 2021, v. 63, n. 1, p. 245, doi. 10.1007/s00158-020-02690-5
- By:
- Publication type:
- Article
Correction to: Enhanced Morris method for global sensitivity analysis: good proxy of Sobol' index published in SAMO, Vol. 59, pp. 373-387, 2019.
- Published in:
- 2020
- By:
- Publication type:
- Correction Notice
Hybrid metamodel of radial basis function and polynomial chaos expansions with orthogonal constraints for global sensitivity analysis.
- Published in:
- Structural & Multidisciplinary Optimization, 2020, v. 62, n. 2, p. 597, doi. 10.1007/s00158-020-02516-4
- By:
- Publication type:
- Article
Derivative-based global sensitivity measure using radial basis function.
- Published in:
- Structural & Multidisciplinary Optimization, 2020, v. 62, n. 1, p. 107, doi. 10.1007/s00158-019-02477-3
- By:
- Publication type:
- Article
Truss optimization applying finite element limit analysis including global and local stability.
- Published in:
- Structural & Multidisciplinary Optimization, 2020, v. 62, n. 1, p. 41, doi. 10.1007/s00158-019-02468-4
- By:
- Publication type:
- Article
Surrogate-assisted global sensitivity analysis: an overview.
- Published in:
- Structural & Multidisciplinary Optimization, 2020, v. 61, n. 3, p. 1187, doi. 10.1007/s00158-019-02413-5
- By:
- Publication type:
- Article
Comparison of uncertainty quantification process using statistical and data mining algorithms.
- Published in:
- Structural & Multidisciplinary Optimization, 2020, v. 61, n. 2, p. 587, doi. 10.1007/s00158-019-02381-w
- By:
- Publication type:
- Article
A new global sensitivity measure based on derivative-integral and variance decomposition and its application in structural crashworthiness.
- Published in:
- Structural & Multidisciplinary Optimization, 2019, v. 60, n. 6, p. 2249, doi. 10.1007/s00158-019-02316-5
- By:
- Publication type:
- Article
Distance correlation-based method for global sensitivity analysis of models with dependent inputs.
- Published in:
- Structural & Multidisciplinary Optimization, 2019, v. 60, n. 3, p. 1189, doi. 10.1007/s00158-019-02257-z
- By:
- Publication type:
- Article
Multivariate output global sensitivity analysis using multi-output support vector regression.
- Published in:
- Structural & Multidisciplinary Optimization, 2019, v. 59, n. 6, p. 2177, doi. 10.1007/s00158-018-2184-z
- By:
- Publication type:
- Article
Optimization under worst case constraints—a new global multimodel search procedure.
- Published in:
- Structural & Multidisciplinary Optimization, 2013, v. 48, n. 6, p. 1153, doi. 10.1007/s00158-013-0950-5
- By:
- Publication type:
- Article
Response time and response time variability as indicators of response quality during static automated perimetry.
- Published in:
- Graefe's Archive of Clinical & Experimental Ophthalmology, 2022, v. 260, n. 3, p. 927, doi. 10.1007/s00417-021-05349-z
- By:
- Publication type:
- Article
On the evolution equation for magnetic geodesics.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 36, n. 3, p. 453, doi. 10.1007/s00526-009-0237-2
- By:
- Publication type:
- Article
Spectral flow and iteration of closed semi-Riemannian geodesics.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 33, n. 4, p. 439, doi. 10.1007/s00526-008-0170-9
- By:
- Publication type:
- Article
Boundary value problems for some fully nonlinear elliptic equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2007, v. 30, n. 1, p. 1, doi. 10.1007/s00526-006-0072-7
- By:
- Publication type:
- Article
From 1-homogeneous supremal functionals to difference quotients: relaxation and Γ-convergence.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 27, n. 4, p. 397, doi. 10.1007/s00526-005-0354-5
- By:
- Publication type:
- Article
Global and cross-country analysis of exposure of vulnerable populations to heatwaves from 1980 to 2018.
- Published in:
- Climatic Change, 2020, v. 163, n. 1, p. 539, doi. 10.1007/s10584-020-02884-2
- By:
- Publication type:
- Article
A global analysis of heat-related labour productivity losses under climate change—implications for Germany's foreign trade.
- Published in:
- Climatic Change, 2020, v. 160, n. 2, p. 251, doi. 10.1007/s10584-020-02661-1
- By:
- Publication type:
- Article
Conformal Killing Forms on Totally Umbilical Submanifolds.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 5, p. 525, doi. 10.1007/s10958-016-2989-5
- By:
- Publication type:
- Article
Transonic Gas Flow with Nonplanar Shock Waves.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 4, p. 499, doi. 10.1007/s10958-014-2153-z
- By:
- Publication type:
- Article
On the existence and connectedness of a global attractor for solutions of the three-dimensional Bénard system that satisfy a system of energy inequalities.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 3, p. 388, doi. 10.1007/s10958-013-1325-6
- By:
- Publication type:
- Article
Global Conjugation of Solutions of a Hyperbolic Problem along an Unknown Contact Boundary.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 3, p. 329, doi. 10.1007/s10958-013-1321-x
- By:
- Publication type:
- Article
Global robust exponential stability for Hopfield neural networks with non-Lipschitz activation functions.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 4, p. 511, doi. 10.1007/s10958-012-1079-6
- By:
- Publication type:
- Article
Global attractor of a parabolic inclusion with nonautonomous main part.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 4, p. 458, doi. 10.1007/s10958-012-1076-9
- By:
- Publication type:
- Article
Global solvability of a problem governing the motion of two incompressible capillary fluids in a container.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 5, p. 668, doi. 10.1007/s10958-012-0951-8
- By:
- Publication type:
- Article
Effective bounds for generalized linear global relations.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 4, p. 441, doi. 10.1007/s10958-012-0747-x
- By:
- Publication type:
- Article
The global stability conditions for solutions of nonstationary differential equations with instant impulsive effects in pseudolinear form.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 2, p. 245, doi. 10.1007/s10958-011-0592-3
- By:
- Publication type:
- Article
On the boundary regularity of weak solutions to the MHD system.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 178, n. 3, p. 243, doi. 10.1007/s10958-011-0545-x
- By:
- Publication type:
- Article
Stefan problem.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 178, n. 1, p. 13, doi. 10.1007/s10958-011-0524-2
- By:
- Publication type:
- Article
Global dimension of Noetherian serial rings.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 6, p. 801, doi. 10.1007/s10958-011-0510-8
- By:
- Publication type:
- Article
Projective equivalence and manifolds with equiaffine connection.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 4, p. 546, doi. 10.1007/s10958-011-0479-3
- By:
- Publication type:
- Article
Prediction of global buckling loads of doubly symmetric pultruded FRP columns subjected to concentric compression.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2019, v. 99, n. 6, p. N.PAG, doi. 10.1002/zamm.201700277
- By:
- Publication type:
- Article
A NOTE ON DIFFERENTIABILITY OF GLOBAL OPTIMAL VALUES.
- Published in:
- Mathematics of Operations Research, 1985, v. 10, n. 4, p. 612, doi. 10.1287/moor.10.4.612
- By:
- Publication type:
- Article
Diversity, pattern and ecological drivers of freshwater fish in China and adjacent areas.
- Published in:
- Reviews in Fish Biology & Fisheries, 2020, v. 30, n. 2, p. 387, doi. 10.1007/s11160-020-09600-4
- By:
- Publication type:
- Article